Electron. J. Diff. Eqns., Vol. 1999(1999), No. 26, pp. 1-19.

Periodic traveling waves for a nonlocal integro-differential model

Peter Bates & Fengxin Chen

We establish the existence, uniqueness and stability of periodic traveling wave solutions to an intrego-differential model for phase transitions.

Submitted June 15, 1999. Published August 19, 1999.
Math Subject Classifications: 35K55, 35Q99
Key Words: nonlocal phase transition, periodic traveling waves, stability.

Show me the PDF file (195K), TEX file, and other files for this article.

Peter Bates
Department of Mathematics, Brigham Young University
Provo, UT 84602. USA
e-mail: peter@math.byu.edu

Fengxin Chen
Division of Mathematics and Statistics
University of Texas at San Antonio
6900 North Loop 1604 West
San Antonio, TX 78249. USA
e-mail: feng@math.utsa.edu

Return to the EJDE web page